RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2003, Volume 4, Pages 121–143 (Mi cmfd12)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations

M. A. Skryabin

Moscow Aviation Institute

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2005, 129:5, 4227–4249

Bibliographic databases:

UDC: 517.9

Citation: M. A. Skryabin, “Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations”, Functional differential equations, CMFD, 4, MAI, M., 2003, 121–143; Journal of Mathematical Sciences, 129:5 (2005), 4227–4249

Citation in format AMSBIB
\Bibitem{Skr03}
\by M.~A.~Skryabin
\paper Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations
\inbook Functional differential equations
\serial CMFD
\yr 2003
\vol 4
\pages 121--143
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122347}
\zmath{https://zbmath.org/?q=an:1108.35064}
\elib{http://elibrary.ru/item.asp?id=14303947}
\transl
\jour Journal of Mathematical Sciences
\yr 2005
\vol 129
\issue 5
\pages 4227--4249
\crossref{https://doi.org/10.1007/s10958-005-0346-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944513333}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd12
  • http://mi.mathnet.ru/eng/cmfd/v4/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Skubachevskii A.L., “On the solvability of nonlocal problems for elliptic systems in infinite angles”, Doklady Mathematics, 75:1 (2007), 67–70  crossref  mathscinet  zmath  isi  elib
    2. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    3. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:246
    Full text:93
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019